教師資料查詢 | 類別: 期刊論文 | 教師: 武士戎 WU, SHIH-JUNG (瀏覽個人網頁)

標題:Distributed Fault-Tolerant Embedding of Multiple Networks in Incrementally Extensible Hypercube Graphs
學年101
學期2
出版(發表)日期2013/03/01
作品名稱Distributed Fault-Tolerant Embedding of Multiple Networks in Incrementally Extensible Hypercube Graphs
作品名稱(其他語言)
著者Wu, Shih-Jung, et al.
單位
出版者
著錄名稱、卷期、頁數IJACT 8(3), p.513-517
摘要The performance of parallel and distributed computer systems depends on the effectiveness of the underlying interconnection network. Embedding is ofgreat importance in the applications ofparallel and distributed computer systems. This paper presents embedding multiple networks into a faulty Incrementally Extensible Hypercube, including linear array, ring, mesh, torus, and double-rooted complete binary tree. To obtain the replaceable node ofthe faulty node, 2-expansion is permitted such that up to (n+ 1) faults can be tolerated with dilation 3, congestion I and load 1. It is demonstrated that O(n) faults can be tolerated. Furthermore, the presented embedding methods are optimized mainly for balancing the processor loads, while minimizing load as far as possible. Based on these results, this methodology of embedding enables extremely high-speed parallel and distributed computation. Moreover, the technology can be applied in grid computing and cloud computing.
關鍵字lEH;Linear Array;Ring;Mesh;Torus;Complete binary tree
語言英文
ISSN2005-8039
期刊性質國外
收錄於
產學合作
通訊作者Wu, Shih-Jung
審稿制度
國別韓國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!